Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 1, Pages 197-199
http://dx.doi.org/10.1155/S0161171283000198

A note of almost continuous mappings and Baire spaces

Department of Mathematics, Wayne State University, Detroit 48202, Michigan, USA

Received 20 April 1982; Revised 4 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Cheng Tong, “A note of almost continuous mappings and Baire spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 197-199, 1983. https://doi.org/10.1155/S0161171283000198.